| Model Number |
6227DEF04 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/14/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that a problem occurred during slitting of the catheter.It was further reported that during slitting of the deflectable catheter, the slitting blade encountered a wire.The physician stopped mid-slit, made adjustments and continued slitting without complications.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: the delivery catheter was returned and analyzed.The mechanical operation of the catheter peeling/slitting/splitting showed a spiral slit.The manipulator wire pulled through the lumen wall.Visual analysis of the catheter indicated damage during use.If information is provided in the future, a supplemental report will be issued.